# SDR AALA20140109001

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 91,152 hours, 14,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT NR 1 DOORS EMERGENCY EXIT SIGN UPPER & LOWER LIGHTS ARE INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN BATTERY SUPPLY FUSE.  OPERATIONS CHECKED NORMAL.
